Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Injective morphisms of affine varieties


Author: Ming Chang Kang
Journal: Proc. Amer. Math. Soc. 119 (1993), 1-4
MSC: Primary 14A10; Secondary 13B10
DOI: https://doi.org/10.1090/S0002-9939-1993-1146862-0
MathSciNet review: 1146862
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note an elementary proof that every injective morphism from an affine variety into itself is necessarily surjective is given.


References [Enhancements On Off] (What's this?)

  • [1] J. Ax, The elementary theory of finite fields, Ann. of Math. (2) 88 (1968), 239-271. MR 0229613 (37:5187)
  • [2] -, Injective endomorphisms of varieties and schemes, Pacific J. Math. 31 (1967), 1-7. MR 0251036 (40:4267)
  • [3] H. Bass, E. H. Connell, and D. Wright, The Jacobian conjecture, Bull. Amer. Math. Soc. (N.S.) 7 (1982), 287-330. MR 663785 (83k:14028)
  • [4] A. Bialynicki-Birula, Remarks on the action of an algebraic torus on $ {K^n}$, Bull. Acad. Polon. Sci. Sér. Sci. Tech. 14 (1966), 177-181. MR 0200279 (34:178)
  • [5] A. Bialynicki-Birula and M. Rosenlicht, Injective morphisms of real algebraic varieties, Proc. Amer. Math. Soc. 13 (1962), 200-203. MR 0140516 (25:3936)
  • [6] A. Borel, Injective endomorphisms of algebraic varieties, Arch. Math. (Basel) 20 (1969), 531-537. MR 0255545 (41:206)
  • [7] A. Grothendieck, Étude locale des schémas et des morphismes de schémas, EGA IV, Inst. Hautes Études Sci. Publ. Math. 28 (1966), 1-255. MR 0217086 (36:178)
  • [8] M. Kang, Picard groups of some rings of invariants, J. Algebra 58 (1979), 455-461. MR 540650 (82m:14004)
  • [9] M. Nagata, Local rings, Interscience, New York, 1962. MR 0155856 (27:5790)
  • [10] D. J. Newman, One-one polynomial maps, Proc. Amer. Math Soc. 11 (1960), 867-870. MR 0122817 (23:A150)
  • [11] G. Shimura, Reduction of algebraic varieties with respect to a discrete valuation of the basic field, Amer. J. Math. 77 (1955), 134-176. MR 0066687 (16:616d)
  • [12] -, On the theory of automorphic functions, Ann. of Math. (2) 70 (1959), 101-144. MR 0107645 (21:6370)
  • [13] G. Shimura and Y. Taniyama, Complex multiplication of abelian varieties and its applications to number theory, Math. Soc. Japan, Tokyo, 1961. MR 0125113 (23:A2419)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14A10, 13B10

Retrieve articles in all journals with MSC: 14A10, 13B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1146862-0
Keywords: Injective morphisms of affine varieties
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society